Brunel University Research Archive (BURA) >
University >
Publications >

Please use this identifier to cite or link to this item: http://bura.brunel.ac.uk/handle/2438/7065

Title: Towards a splitter theorem for internally 4-connected binary matroids
Authors: Chun, C
Mayhew, D
Oxley, J
Keywords: Binary matroids
Internally 4-connected
Chain theorem
Publication Date: 2012
Publisher: Elsevier
Citation: Journal of Combinatorial Theory: Series B, 102(3): 688 - 700, May 2012
Abstract: We prove that if M is a 4-connected binary matroid and N is an internally 4-connected proper minor of M with at least 7 elements, then, unless M is a certain 16-element matroid, there is an element e of E(M) such that either M\e or M/e is internally 4-connected having an N-minor. This strengthens a result of Zhou and is a first step towards obtaining a splitter theorem for internally 4-connected binary matroids.
Description: This is the post-print version of the Article - Copyright @ 2012 Elsevier
Sponsorship: This study is partially funded by Marsden Fund of New Zealand and the National Security Agency.
URI: http://www.sciencedirect.com/science/article/pii/S0095895611000918
http://bura.brunel.ac.uk/handle/2438/7065
DOI: http://dx.doi.org/10.1016/j.jctb.2011.08.006
ISSN: 0095-8956
Appears in Collections:School of Information Systems, Computing and Mathematics Research Papers
Mathematical Science
Publications

Files in This Item:

File Description SizeFormat
Fulltext.pdf299.23 kBAdobe PDFView/Open

Items in BURA are protected by copyright, with all rights reserved, unless otherwise indicated.

 


Library (c) Brunel University.    Powered By: DSpace
Send us your
Feedback. Last Updated: September 14, 2010.
Managed by:
Hassan Bhuiyan